Journal article icon

Journal article

A mathematical formulation for the cell-cycle model in somitogenesis: analysis, parameter constraints and numerical solutions.

Abstract:

In this work we present an analysis, supported by numerical simulations, of the formulation of the cell-cycle model for somitogenesis proposed in Collier et al. (J. Theor Biol. 207 (2000), 305-316). The analysis indicates that by introducing appropriate parameter constraints on model parameters the cell-cycle mechanism can indeed give rise to the periodic pattern of somites observed in normal embryos. The analysis also provides a greater understanding of the signalling process controlling som...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/imammb/21.2.85

Authors


McInerney, D More by this author
Schnell, S More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Mathematical medicine and biology : a journal of the IMA
Volume:
21
Issue:
2
Pages:
85-113
Publication date:
2004-06-05
DOI:
EISSN:
1477-8602
ISSN:
1477-8599
URN:
uuid:a5052aab-9ee6-4b60-abcb-41162c21b438
Source identifiers:
13319
Local pid:
pubs:13319

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP